# SDR HALA2020120800216

- Difficulty date: December 7, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N492HA
- Make and model: Boeing 717-200
- Aircraft serial: 55181
- Aircraft time: 26,057 hours, 35,558 cycles
- Engine: Rroyce BR700710A110
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

ATB-RT ENGINE COMP STALL RT ENGINE OIL PRESS 0.  REMOVED & REPLACED #2 ENG PER W/O 181624 REF TASK CARD E1128-717-72-003-INSTALL OPS/LEAK CHECK OK.
